Following heart surgery five months ago (two more stents fitted to coronary arteries) l was prescribed a very strong anti platelet drug called Ticagrelor.
The alarming side effects to this drug put me in hospital and I lost a lot of blood from both my prostate and a pierced bladder which was damaged when they fitted a catheter very badly.
I had a week of bladder irrigation filling bag after bag of what looked like red wine.
For those of you that are still reading this post (my apologies for those of you who have delicate stomachs) l am now home from hospital very week and anaemic and had to call the Doctor out.
She prescribed Ferrous Sulphate tablets (iron tablets) 2/3 per day, so on Monday I took 3 tablets.
Tuesday, after several hours of stomach pain I went to the toilet and to my horror passed black stools and some blood.
To anyone out there who is still reading this I apologise for the content of this post but assure you that the worst is over.
Got back to my Doctor who tells me that these side effects are common and that pretty much all the iron tablets for aneamia carry the same side effects and pretty much left it at that.
I am having steak for lunch today to help build me up but if there are any anaemia sufferers out there that could advise me the best way to build myself up again I would be very grateful.